MathSciNet Relay Station
MathSciNet bibliographic data
MR659172 (83k:15009) 15A18 (15A57)
Lidskiĭ, B. V. A polyhedron of the spectrum of the sum of two Hermitian matrices. (Russian) Funktsional. Anal. i Prilozhen. 16 (1982), no. 2, 76–77.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement